Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on complete Boolean algebras

Author: R. S. Pierce
Journal: Proc. Amer. Math. Soc. 9 (1958), 892-896
MSC: Primary 06.00
MathSciNet review: 0102487
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [2] F. Hausdorff, Mengenlehre, 3d ed., Berlin, 1935.
  • [3] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [4] Dorothy Maharam, On homogeneous measure algebras, Proc. Nat. Acad. Sci. U. S. A. 28 (1942), 108–111. MR 0006595
  • [5] A. Tarski, Cardinal algebras, New York, 1948.
  • [6] -, Quelques théorèmes sur les alephs, Fund. Math. vol. 7 (1925) pp. 1-14.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society